Teichmüller geodesics of infinite complexity

Curtis T. Mcmullen Department of Mathematics, Harvard University

TBD mathscidoc:1701.331932

Acta Mathematica, 191, (2), 191-223, 2002.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:43 uploaded by actaadmin ] [ 322 downloads ] [ 0 comments ] [ Cited by 26 ]
@inproceedings{curtis2002teichmüller,
  title={Teichmüller geodesics of infinite complexity},
  author={Curtis T. Mcmullen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343243561641},
  booktitle={Acta Mathematica},
  volume={191},
  number={2},
  pages={191-223},
  year={2002},
}
Curtis T. Mcmullen. Teichmüller geodesics of infinite complexity. 2002. Vol. 191. In Acta Mathematica. pp.191-223. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203343243561641.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved